# SDR UIEA2019062104550

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,525 hours, 17,208 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Noise
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR NOISE IN COCKPIT REACHES 78.3 DB AT CLIMB POWER.  COULD NOT DUPLICATE ON GROUND. OPS CHECK OF PACK SYSTEM GOOD IAW AMM 21-51-00.  T/S FLIGHT DECK BLEED AIR NOISE IAW AMM 21-22-00. NO DEFECTS NOTED. RAN RH ENGINE TO TRY TO DUPLICATE THE NOISE IAW AMM 71-00-00. FLT DECK NOISE WITH PACKS ON WAS NORMAL.
